TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Jordanne Offline
♥Cutie♥
Welcome me, I'm new!
*
 
Jordanne's Avatar
 
Age: 21
Gender: Female

Posts: 2
Join Date: September 11th 2014

One OD ruined my life. - September 11th 2014, 01:53 PM

This thread has been labeled as triggering, particularly on the subject of self harm, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

This is my first post.
So basically, I have suffered with severe depression for years, I am on medication, which hasn't really made me feel any better. But anyway last year I decided I'd had enough, I was battling with an addiction to legal highs, but I eventually figured I was losing and decided to give up. I took what I had to hand, diphenhydramine (also known as benadryl) little did I know things were just about to get worse.

I took [Edited by Kakorrhaphiophobia] within an hour I started to feel ill, the walls had started moving and I felt very unpleasant. I felt like I was having palpitations and I'd jerk violently every few minutes as if I was having a seizure, I lit a cigarette and it disappeared before my eyes, it was so intense and frightening. It felt extremely toxic, like poison.

During the panic and weirdness I had some sort of strange revelation, it was extremely profound and it has a very existential 'at one with the world' feeling, but as soon as I realised what I was thinking I immediately forgot it, and cannot recall it to this day.

After the whole experience I have suffered visual hallucinations, a severe feeling that I'm 'losing my mind', slight delusions, and a complete disturbing change in perception. This was last year and the effects haven't subsided at all, this was supposed to be my way out, but all it's done is make life hell of a lot more miserable. Definitely learnt that suicide isn't a surefire way out though, and I sure as hell don't recommend repeating this experience. It's caused severe mental health problems, psychosis, depression and anxiety.

I am unsure what I should do, any replies of any sort would be a help because I just NEED to tell someone about it, nobody understands in real life.
Thanks for reading.

Last edited by Philomath; September 14th 2014 at 01:24 AM. Reason: Removing amount of medication (please read Terms of Service).
   
  (#2 (permalink)) Old
Wolfz Offline
Member
Regular TeenHelper
*****
 
Wolfz's Avatar
 
Name: Colin
Gender: FtM Trans
Location: 127.0.0.1

Posts: 351
Blog Entries: 14
Join Date: January 20th 2014

Re: One OD ruined my life. - September 11th 2014, 04:09 PM

I am sorry what you have to go through at the moment! :/

Firstly, that.. medication seemed to have side effects if you experience all of these things. Seems like that overdosing of the medication caused these effects. :/ Do you have anyone to talk about this? Like a parent or a trusted person? Do your parents know about this? Because it would be better if so. Because then they might be able to help you and to stand by your side if anything gets worse.

Secondly, maybe you should consider visiting a doctor or a professional to make sure you get the right treatment and can learn to cope with all of this.

I hope I helped a bit.

Remember, I am always here if you wanna talk! Just PM/VM me!



Colin / 17 / Pre-op Trans-Guy
on T since 12/21/16





If you need someone to talk or if you have questions, feel free to PM or VM me.
I am always here!
   
  (#3 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 27
Gender: Female
Location: Wales

Posts: 5,830
Blog Entries: 170
Join Date: June 16th 2009

Re: One OD ruined my life. - September 11th 2014, 05:21 PM

Hi there,

Sorry to hear what you went through and how it still affects you now. I donít know much about overdoses and the effects, but thought I would just say that I agree with Julia about talking to someone and then finding a professional to help you.

I would like to add that since you feel that your medication doesnít help, could you talk to your doctor/psychiatrist about how the medication doesnít help? They can review your medication and maybe change it or the dosage. Also, tell them how you are feeling as they may have to change your medication to deal with the new set of symptoms.

Take care
   
  (#4 (permalink)) Old
Jordanne Offline
♥Cutie♥
Welcome me, I'm new!
*
 
Jordanne's Avatar
 
Age: 21
Gender: Female

Posts: 2
Join Date: September 11th 2014

Re: One OD ruined my life. - September 16th 2014, 09:57 AM

Thank you both so much for you replies.

I have been to the doctors, and they referred me to the psychiatrist, I feel so ashamed and embarrassed speaking up about it though. They will understand this?
   
  (#5 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 27
Gender: Female
Location: Wales

Posts: 5,830
Blog Entries: 170
Join Date: June 16th 2009

Re: One OD ruined my life. - September 16th 2014, 10:16 AM

Hi there,

Itís nothing to be ashamed or embarrassed about. If you find it hard, you could just write it down and give it to the psychiatrist. And yes, they will understand this, as they are there to help you.

All the best
   
Closed Thread

Bookmarks

Tags
life, ruined

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.